# SDR SWIA2019060445934

- Difficulty date: May 7, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,424 hours, 23,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME HAS CORROSION AT STR 26R.  REMOVED DAMAGE FRAME SECTOR AND INSTALLED A NEW FRAME SECTOR TO FS364 STGR 26R IAW SRM, LEAK CHECK GOOD.
